# SDR SWAA002189

- Difficulty date: October 30, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 40,193 hours, 31,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON , FOUND FWD SVC DOOR GIRT BAR FELL FROM SLIDE COVER UPON DOOR OPERATION.  RE-STOWED GIRT BAR PER MM.
